Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015, Article ID 836283, 14 pages
http://dx.doi.org/10.1155/2015/836283
Research Article

On Some Boundedness and Convergence Properties of a Class of Switching Maps in Probabilistic Metric Spaces with Applications to Switched Dynamic Systems

1Institute of Research and Development of Processes, University of the Basque Country, Campus of Leioa (Biscay), P.O. Box 644, Bilbao, Barrio Sarriena, 48940 Leioa, Spain
2Department of Telecommunications and Systems Engineering, Universitat Autònoma de Barcelona (UAB), Bellaterra, Cerdanyola del Vallès, 08193 Barcelona, Spain

Received 10 June 2015; Accepted 9 September 2015

Academic Editor: Wenguang Yu

Copyright © 2015 M. De la Sen and A. Ibeas. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

M. De la Sen and A. Ibeas, “On Some Boundedness and Convergence Properties of a Class of Switching Maps in Probabilistic Metric Spaces with Applications to Switched Dynamic Systems,” Mathematical Problems in Engineering, vol. 2015, Article ID 836283, 14 pages, 2015. https://doi.org/10.1155/2015/836283.